Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11173

Title: Discussion of Lee, Y. and Nelder, J.A.: Likelihood for random-effect models
Authors: Molenberghs, Geert
Verbeke, Geert
Issue Date: 2005
Citation: Sort, 29(2). p. 141-164
URI: http://hdl.handle.net/1942/11173
ISSN: 1696-2281
Category: M
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.